# SDR CALA2014122692866

- Difficulty date: December 21, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 44,013 hours, 18,907 cycles
- Engine: Iae V2527A5
- Engine time: 43,544 hours, 18,513 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NUMBER 2 ENG OIL QTY LOW & DECREASING EVENTUALLY TO ZERO.  PRESS & TEMP GOOD.  ENG SHUTDOWN INFLIGHT.  SUSPECTED ENG OIL PUMP HOUSING FAILURE.  NR 2 ENG R & R.  ACCOMPLISHED AMM TASK 72-00-00-200-021-BM INFLIGHT SHUTDOWN PROCEDURE.
